| Model Number |
N/A |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
02/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: unknown stem.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00676.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty on an unknown date.Subsequently, the patient was revised due to metallosis.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h4, h6, h10.Reported event was unable to be confirmed.Review of the device history record for the head identified no deviations or anomalies during manufacturing related to the reported event.Root cause could not be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.